Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

I am losing my hair. Suggest me a remedy

hello doctor,


im losing my hair more than 100 after keeping hair oil r after doing head bath .i was using panteene shampoo.


before i had a thick n long hair but y i dont know im losing so much hair now

Asked On : Sat, 17 Jul 2010
Answers:  3 Views:  391
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
welcome to HealthcareMagic
Hair loss can be due to many reasons , the primary being stress , dandruff and climatic/water changes .I would advice you to keep away from dandruff , if u have an itchy scalp , you could use an anti dandruff shampoo , avoid stress , try to relax and eat on time , drink lot of fluids and avoid oily food . If you don see results and experience the same amount of hair fall , you can get a thyroid profile and a general health evaluation done to look for secondary causes
Wish u god health
Answered: Sat, 5 Mar 2011
I find this answer helpful

1 Doctor agrees with this answer

Ayurveda Specialist Dr. Ram Mani Bhandari's  Response
i recommend you using some herbal ayurvedic preparation for your problem. dont use any chemical shampoo and dont change irrgularly. wash the hair wish clean water neither too hot. there are some oral drugs , including hair oil, herbal shampoo
Use ayurvedic medicine
Mahabhringaraj oil for local deep masage
Tab Hair bac for oral uses
contact your nearest ayurvedic physicians for solution or write me
Answered: Mon, 28 Feb 2011
I find this answer helpful
  Anonymous's Response
doctor i am taking tablets and used many anti dandruff shampoos but dandruff is remain there and also consulted from many other doctors but i think doctors are no more sincere to their jobs.first tell us the best shampoo r the way to remove dandruff then next step please
Answered: Wed, 11 May 2011
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor